Chaos in a discrete model of a two-gene system

M. Andrecut, S. A. Kauffman

    Research output: Contribution to journalArticleScientificpeer-review

    7 Citations (Scopus)
    Translated title of the contributionChaos in a discrete model of a two-gene system
    Original languageEnglish
    Pages (from-to)281-287
    Number of pages7
    JournalPhysics Letters A
    Volume367
    Issue number4-5
    DOIs
    Publication statusPublished - 2007
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 1

    Cite this